Arimidex - please any ideas how to combat hair thinning and achy knees?
I started taking Arimidex to prevent recurrence of breast cancer last year, having been finally declared post-menopausal and therefore able to migrate to this drug from Tamoxifen.
I was initially happy because I had been previously been very worried that Tamoxifen would harm my cardio-vascular system - I have high blood pressure and also there is a strong history of cardio-vascular disease in my family.
However, this far into taking Arimidex I am more than a bit disenchanted with the side effects, mainly because it is causing my hair to thin and become brittle but also because I am getting very achy knees (sorry, that's the best way I can describe them!).
I haven't been to see my GP because to be honest he'll probably just say, "Wouldn't you rather be alive than stop taking it?" Which, of course, is very true.
But if anyone has any hints re this please let me know - all answers greatly appreciated!